# SDR DALA2021051702729

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,392 hours, 30,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 INITIAL INSPECTION:DENTS (2EA) ON RH CUTOUT OF THE MAIN E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00157: DENTS ON RH CUTOUT OF THE MAIN E/E COMPARTMENT WERE REPAIRED PER ER/A 591491-14 REV. ORIGINAL SECTION I. (1808270)
